# SDR COMA9660116

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Engine: Ge CF343A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 6078T55P05
- Condition: Malfunction
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER STARTING THE RT ENGINE AND RPM STABILIZED FOR 30 TO 60 SECONDS THERE WAS AN UNCOMMANDED THRUST INCREASE.  N1 EXCEEDED CHART SETTINGS.  REPLACED THE ENGINE FUEL CONTROL UNIT.
